# SDR ZW0A0200512

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO COMPARTMENT FOUND CORROSION ON FLOOR TRACK BETWEEN STA 1136 THROUGH 1155 AT LONGERON 28R.  REMOVED SURFACE CORROSION PER SPM 6-80-01.  REMOVED AND REPLACED 2 ANGLES PER SRM 6-70-01.
